# SDR UIEA2024022100096

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 94,955 hours, 16,130 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 93247424
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R54 RELAY (#4 FWD) GFI RELAY NOT EQUIP( 1) IAW SWPM 20-81-22, 20-20-00 REV. 84, WDM 28-22-31 REV.33 REPLACED #4 FWD GFI RELAY. 2) TRANSFER TO I/C 28-22-03-01 STEP I AND STEP K FOR R54 RELAY TEST AND RESULT WAS SATISFACTORY )
